Economics at your fingertips  

A Filippov solution of a system of differential equations with discontinuous right-hand sides

Takatoshi Ito ()

Economics Letters, 1979, vol. 4, issue 4, 349-354

Date: 1979
References: Add references at CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-06-30
Handle: RePEc:eee:ecolet:v:4:y:1979:i:4:p:349-354